MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT CT DISPOSABLE SET; ANGIOGRAPHIC TUBING SET

BAYER MEDICAL CARE, INC. STELLANT CT DISPOSABLE SET; ANGIOGRAPHIC TUBING SET
Model Number 60729024
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer product analysis received and examined one returned low pressure connector tubing (lpct).Visual examination confirmed the presence of a particle within the tube set.The particle was identified as degraded resin from the tubing extrusion process and was partially connected to the inside wall of the tubing.As the particle was partially embedded into the tubing wall, there is a potential that it could fragment while under pressures typically generated during an injection.Therefore, the potential of injection into a patient exists.Our investigation determined that the particle noted in the lpct was introduced during the manufacturing process and was not detected upon receipt of the product from the supplier.A 12 month review of complaint history determined the complaint rate to be (b)(4) complaints per million (cpm).
 
Event or Problem Description
The customer reported the following: after opening the stellant ct disposable kit the customer observed a black particulate inside the tubing.The customer elected not to use the syringe kit.No injury or adverse event was reported.

Brand Name
STELLANT CT DISPOSABLE SET
Common Device Name
ANGIOGRAPHIC TUBING SET
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key7392914
Report Number2520313-2018-00036
Device Sequence Number16558495
Product Code DXT
UDI-Device Identifier00616258005270
UDI-Public(01)00616258005270
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2021
Device Model Number60729024
Device Catalogue NumberSSS-LP-60
Device Lot Number8407070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2018
Initial Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1